T Nation

Daily Injections to Avoid Heart Palpitations?

Been on trt for since 13 and have suffered from anxiety ever since , the only relief is when I run high levels , last blood work on quest scale had my free at 354 with 155 being high and total at 1159 with 1100 being high , estrogen was at 49 with 39 being high if I remember correctly , the problem is I know I can’t run this forever and already get heart palpitations when I up my dose would daily injections benefit someone like me

How old are you now? How often do you currently inject?

42 and inject twice weekly

You’ve been on since 13? Or did you mean to type 31? The 1159 was tested at trough? Right before your shot?

No 13 and yes the test was done mon morning and shot was due mon afternoon

Not sure exact medical term but didn’t produce enough testosterone from the get go , it has def been a roller coaster

So you only get anxiety relief if you are running at these levels but you get heart palpitations? Why do you think the heart palpitations are from your Test levels and not something else? How does all your other blood work look? Theoretically if you lowered your dose and went daily or EOD you could still be in the 1100 range trough but your peak wouldn’t be as high. You been on TRT for almost 30 years and haven’t experimented with daily or EOD?

I’m guessing with the palpitations because they only happened when I tried a blast , lowered my dose and they went away but as my levels have risen they have started back but not as bad , no haven’t tried anything other than pellets and did that for about ten years but didn’t feel like I was getting enough

Never really thought about daily injections till I joined this forum but beginning to think the steady levels would help my anxiety more than running such a high amount

Bloodwork looks fine and cardiologist didn’t find anything wrong but the palps always seem worst when I can feel the test if that makes any sense

Your numbers look great; just cos they’re over the Quest range doesn’t mean it’s dangerous, assuming your other blood markers look healthy, you could stay at this level

It’s the palpitations is what bothers me , if I lower the dose and they go away then I know it’s the testosterone causing it

The quest range is pretty horrendous anyways, so I wouldn’t worry about being quite a bit above that. The heart palpitations could worry me, though.

Maybe there’s a happy middle ground where you have no or at least very few palpitations and get rid of the anxiety at the same time? Perhaps the palpitations are from something else entirely. Magnesium, potassium, I don’t know. I wouldn’t assume it’s for sure the T though without looking into other options.

How much T are you taking? What are you calling a high amount vs a normal amount?

240 mg a week split into two shots , yeah I’ve racked my brain as could be causing them , cardiologist doesn’t seem concerned at all but they drive me crazy

Just doubled up on my magnesium also and gonna add more salt to my diet , read where salt can help with rhythm issues

Could try 60mg EOD. That would put you at 210mg per week.

Yeah something like that I think makes sense to try too and see what happens

Did cardiologist do an echo where they scan your heart?
And check injection fraction during this

I had palps to I ended having mild cardiomyopathy. My ejection fraction was 45% should be 55 and up.

Heart meds fixed me and I barely get paps now.

They seem frequent from what you describe. You can not ignore this. Long term Burdensome paps can cause heart issues.
If cardiologist did not order like a holter monitor you need a new cardiologist. You need like a 3 day or more monitor. Then you can diagnosed exactly what the paps are that you are feeling.
Worst case you have something like afib. You need the monitor. And get an echo.

And you say you need high levels to get rid of anxiety, that’s rare. You may have something else going on here.

Wore a 7 day monitor and cardiologist diagnosed me with benign pvc’s he thinks it anxiety related but I’m not sure , I lowered my dose and they seem to have gotten better the last few days , I am actually calling a new doc tomorrow and want to get checked out a little better

1 Like

Palpitations are from being in flux, If you stick with the therapeutic high dose, you should level out. Ive had palpitations but most were when I made a protocol change. Drink plenty of water daily too. This lowers HCT and the chances of palpitations are lowered. If its just anxiety, start breathing exercises. This helps with a series of actions that control fight or flight anxiety. Ive been there. For me, using Cialis daily gave me a great amount of breathing relief. Anxiety is a 4x a year thing for me vs once a month.